# SDR REXA2013080601503

- Difficulty date: August 6, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE,   REPLACED EMERGENCY LIGHT BATTERY PACKS NR 2 AND NR 5 IAW AMM 33-51-17. OPS TEST COMPLIED WITH IAW AMM 33-51-00, NO DEFECTS NOTED.
